# SDR YENA2024062100884

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 10,372 hours, 1,528 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Controller
- Part number: 74434112
- Part serial: 744341IN00520
- Condition: Failed
- Location: Fuel
- Part time: 10,372 hours, 1,528 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2289, AMS-JFK. (ETOPS) 'JUST PRIOR TO PUSH FUEL ACT XFER FAULT ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); TSM TASK 28-51-00-810-808-A CARRIED OUT REMOVED AND REPLACED AFMC (2QN) IAW AMM 28-51-35. SYSTEM TEST OK THIS CLEARS THE MDDR MX-4 UPDATED. PLACARD REMOVED.'
